# SDR ERAA080475

- Difficulty date: July 17, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,011 hours
- Engine: Allsn 250C18
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: BR35625
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SPLITS - SPEEDS UP AND ADJ MAX BEEP TO 99 PERCENT N2.  THEN WAS TEST FLOWN - CHECKED MAX BEEP AT 96 PERCENT - ADJ TO 99 PERCENT AND HOVER A/C MAX BBEP FELL AGAIN TO 95 PERCENT. SENT TO ACRO FOR REPAIR.  FOUND EXCESSIVE DROOPING, BEYOND SERVICE LIMITS, ROUGH BEARINGS INTERNALLY, THROTTLE SHAFT BUSHING LOOSE.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
